Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Muscle pain after taking Lovalo. Have chronic pain and spondylolisthesis in neck. What should I do?

yes ,i was put on lovalo 4mg. mar.7 . since then i have been having more muscle pain , i have chonic pain ,Fibma, degenerative disease , thriod disease, spondylolisthesis in my neck .what do you think i should do . i do go to a painmanegament doctor. i was on this medicine once before after i stopped taking it my pain seemed to get a little better. i did not tell my dr. about this cauce i forgot about it, do you think this could be the cauce of my pain increase
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I presume that you actually meant the drug livalo which is a statin used to lower the cholesterol levels.This drug does have some unwanted effects on the muscles.It could cause muscle cramps and also sometimes muscle breakdown and renal failure.There is a pretty good chance that the muscle pains, that you have been experiencing may be secondary to this drug.This is again supported by the fact that you had relief ,while not on this drug.Livolol is also better to be avoided in thyroid disease.Spondylolisthesis may not have anything to do with the drug.
To conclude it may be advisable for you to approach your doctor and ask for a change in the drug, as you are finding it difficult to tolerate.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor